Journal article icon

Journal article

Maximal n-orthogonal modules for selfinjective algebras

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY More from this journal
Volume:
136
Issue:
9
Pages:
3069-3078
Publication date:
2008-01-01
DOI:
ISSN:
0002-9939
Keywords:
Pubs id:
pubs:27460
UUID:
uuid:8ebf7465-58a2-462e-960e-d5392f0da824
Local pid:
pubs:27460
Source identifiers:
27460
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP